# SDR DXTA200702424

- Difficulty date: July 27, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600331
- Aircraft time: 10,442 hours, 8,371 cycles
- Engine: Pwa JT15D5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9536718
- Part serial: 03150394
- Condition: Leaking
- Location: Brakes
- Part time: 4,013 hours, 3,292 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

COPILOTS RT BRAKE PEDAL GOES TO FLOOR WITHOUT BRAKES.  PEDAL PUMPS UP NORMALLY AND THEN BRAKE CATCHES.  PERFORMED OPS CHECK OF CO-PILOTS R/H BRAKE PEDAL IAW CESSNA 560MM 32-42-02.  FOUND CO-PILOTS R/H BRAKE MASTER CYLINDER LEAKING FROM LOWER JAM NUT REMOVED AND REPLACED CO-PILOTS R/H MASTER CYLINDER AND PILOTS R/H MASTER CYLINDER IAW CESSNA 560 MM 32-42-02  BRAKE SYSTEM BLED IAW CESSNA 560 MM 32-42-00   OPS & LEAK CK GOOD
